# SDR SIMA20160219001

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 27,155 hours, 22,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02639
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT EXTERIOR OVERWING EMER LIGHTS FAILED TO ILLUMINATE.  R & R NR 4 EMER LIGHT CHARGER ASSEMBLY & BATTERY ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED IAW AMM 33-50-0.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A & SN 125752.
